Am hoping someone has any experience with this as my friend needs a solution as soon as possible. She has had aggressive chemo and is now cancer free, however, she now has MAI, MDS and a feeding tube. She has not been able to keep food or water down for months. She is on several antibiotics to help with the MAI and the doctor suspected that's what is making her nauseous, however, she was off antibiotics for 10 days and her nausea didn't improve. Nausea medication does not help. She just had a scope of her stomach and the doctors could not figure out why she is constantly nauseous and vomiting. Is anyone familiar with this? Thank you!
I am. Have her tested for candidiasis. Antibiotics (and prednisone among other things) foster the growth of Candida albicans. With excessive growth candida evolves from a yeast to a fungus, a very nasty pathogen. This causes vomiting, bloating, nausea and gastrointestinal problems. In some cases it is fatal. It can also invade all the bodily organs.
Fungicides offer temporary remission, but the fungus mutates and returns with vigor. I used Lugol's solution and oil of oregano. My condition is now under control and I will soon be cured. My son-in-law almost died of systemic candidiasis.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.